I have been taking the pill for over 9 months i believe. ever since a few months ago i have had a period every 2 weeks for a few days. its very annoying and i want it to stop. does anyone else have this problem? the bleeding is very light, looks like spotting but it feels like I'm on my period (back aches, moody, etc.). I get my "period" on the second row of pills for a few days and then it stops. then when i am supposed to get my period on the white and brown pills i get my period then as well. it is a cycle and keeps happening. any advice?
Lo-estrin as indicated by the name uses low levels of hormone to control a womans cycle. It sounds to me like your own hormones have started overwhelming those provided by the pill. You really should call your doctor asap. If this is the case, it can render the pill ineffective and you may end up ovulating. Until you can reach your doctor, use a backup method.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2013 • 1 answer
Updated 19 Jun 2014 • 1 answer
Updated 26 Sep 2015 • 1 answer
Updated 27 Mar 2016 • 1 answer
Updated 3 Nov 2016 • 1 answer